<  Back to the Polytechnique Montréal portal

Items where Author is "Yang, Kaijun"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Jump to: Y
Number of items: 4.


Yang, K. (2019). In-Domain Control of Partial Differential Equations [Ph.D. thesis, Polytechnique Montréal]. Available

Yang, K., Zheng, J., & Zhu, G. (2019). Asymptotic output tracking for a class of semilinear parabolic equations: A semianalytical approach. International Journal of Robust and Nonlinear Control, 29(8), 2471-2493. External link

Yang, K., & Zhu, G. (2019). A dynamic compensator for in-domain control of Burgers' equation. International Journal of Control, 94(7), 1920-1930. External link

Yang, K., Li, M., Zhu, G., & Savaria, Y. (2017). A DAQM-Based Load Balancing Scheme for High Performance Computing Platforms. IEEE Access, 5, 22504-22513. Available

List generated on: Sun Sep 24 06:51:11 2023 EDT